DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more



A case of prolonged seizure after ECT in a patient treated with clomipramine, lithium, L-tryptophan, quetiapine, and thyroxine for major depression.

Author(s): Rucker J, Cook M

Affiliation(s): South London and Maudsley NHS Foundation Trust, London, UK. james.rucker@doctors.org.uk

Publication date & source: 2008-12, J ECT., 24(4):272-4.

Publication type: Case Reports

Electroconvulsive therapy (ECT) is indicated for the treatment of severe treatment refractory depression in many countries. It is associated with a low risk of morbidity and mortality. It is usual for high doses of psychotropic medications to be prescribed concomitantly with ECT, although published data on the interactions of these with ECT is lacking. Here, we present the case of a middle-aged woman on multiple psychotropic medications who went into status epilepticus for 45 minutes after ECT.

Page last updated: 2009-10-20

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017